# SDR 9517512294

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Failed
- Location: Spoiler
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, TAKEOFF WARNING HORN SOUNDED AT V1, HORN STOPPED WHEN AIRBORNE WITH FLAPS AND SLATS RETRACTED.  AIRCRAFT ALSO HAD HEAVY VIBRATION DURING TAKEOFF, CONDITION STOPPED WITH FLAPS RETRACTED.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  PERFORMED TAKEOFF WARNING CHECK AND FOUND SPOILER ACTUATOR BYPASSING FLUID.  REPLACED SPOILER ACTUATOR.  RE-PERFORMED TAKEOFF WARNING CHECK.  CHECKED OK.
